# SDR MEX2002350

- Difficulty date: November 26, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 137 - TIJ-AGU - AIRCRAFT RETURNED TO PLATFORM AFTER TAKEOFF, DUE TO FAIL OF PACKAGE OF A/A LEFT.  AT PLATFORM, MAINTENANCE CHECKED FOR LEAKS AND GENERAL CONDITION.  VERIFIED PACKAGE OF A/A AND VALVE OF CONTROL OF FLOW IAW MM 21-31, OPERATING CORRECT.  (M)
